# SDR ASAA2017081421637

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 7,771 hours, 2,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED WITH MASTER CAUTION DEPRESSED.  ACFT GROUNDED.  PERFORMED A BITE TEST OF THE NR 2 ZONE TEMP CONTROLLER IAW AMM 21-61-00, NO FAULTS NOTED THIS TIME.
